# SDR CALA2022010700040

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 86,921 hours, 12,231 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DISTRIBUTION SMOKE FROM AIR CONDITIONING OUTLETS; CONTINUED WITH BOTH UTILITY BUSES OFF. (REF CHAPTER 24 FOR FAULT CODE DIAGRAM) OILY RAG ODOR ROW 27. DISSIPATED WITH LEFT PACK OFF. CONTD W/ LE FT PACK OFF PER DD/TOMC TROUBLESHOT PER FIM 21-00 TASK 802. REMOVED, INSPECTED, AND AN INSPECTION OF THE ENG VENTS AND DRAINS, NO LEAKS NOTED. ALL SOURCE AT 70% N1 FOR 30 MINUTES WITH ISO VALVES CLOSED AND OPEN, REPLACED L & R RECIRC FAN FILTERS (L/P 7763806), FILTERS WERE HYDRAULIC SYSTEMS WERE PROPERLY SERVICED, AND NO SIGNS OF NO SMELL NOTED THROUGHOUT ENTIRE AIRCRAFT AT ANY POINT. OK TO DIRTY AS EXPECTED BUT NO EVIDENCE OF OIL CONTAMINATION. OVERSERVICING. RAN BOTH LEFT AND RIGHT PACKS WITH THE APU AS THE CONTINUE. PERFORMED AN EXTERNAL INSPECTION OF THE #1 ENG FOR OIL LEAKS AND BLEED SOURCE, AS WELL AS RUNNING BOTH ENGINES AS THE BLEED
